On a new type of Meyer-Konig and Zeller operators.

Gupta, Vijay

JIPAM. Journal of Inequalities in Pure & Applied Mathematics [electronic only] (2002)

  • Volume: 3, Issue: 4, page Paper No. 57, 10 p., electronic only-Paper No. 57, 10 p., electronic only
  • ISSN: 1443-5756

How to cite

top

Gupta, Vijay. "On a new type of Meyer-Konig and Zeller operators.." JIPAM. Journal of Inequalities in Pure & Applied Mathematics [electronic only] 3.4 (2002): Paper No. 57, 10 p., electronic only-Paper No. 57, 10 p., electronic only. <http://eudml.org/doc/122941>.

@article{Gupta2002,
author = {Gupta, Vijay},
journal = {JIPAM. Journal of Inequalities in Pure & Applied Mathematics [electronic only]},
keywords = {rate of convergence; Meyer-König-Zeller-Bézier operators; Meyer-König-Zeller operators; functions of bounded variation},
language = {eng},
number = {4},
pages = {Paper No. 57, 10 p., electronic only-Paper No. 57, 10 p., electronic only},
publisher = {Victoria University, School of Communications and Informatics},
title = {On a new type of Meyer-Konig and Zeller operators.},
url = {http://eudml.org/doc/122941},
volume = {3},
year = {2002},
}

TY - JOUR
AU - Gupta, Vijay
TI - On a new type of Meyer-Konig and Zeller operators.
JO - JIPAM. Journal of Inequalities in Pure & Applied Mathematics [electronic only]
PY - 2002
PB - Victoria University, School of Communications and Informatics
VL - 3
IS - 4
SP - Paper No. 57, 10 p., electronic only
EP - Paper No. 57, 10 p., electronic only
LA - eng
KW - rate of convergence; Meyer-König-Zeller-Bézier operators; Meyer-König-Zeller operators; functions of bounded variation
UR - http://eudml.org/doc/122941
ER -

NotesEmbed ?

top

You must be logged in to post comments.